Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax induced depression? I should add... ROO

Posted by Krysti on December 1, 2002, at 8:47:10

In reply to Re: Topamax induced depression? I should add..., posted by ROO on November 30, 2002, at 13:21:34

Hi Roo,

My personal opinion is that is way too long to feel that way. I would definitely try something else. That happened to me too on 2 different mood stabilizers. I don't know why your pdoc would keep raising the dose of the MS either. I would think she would raise the dose of the AD. Not that I know more than your doctor : ) But, that does seem odd. As far as cycling, from what you've told me, you have just been depressed for a long time. Maybe feeling better on some days than others, but still on the depressed side. That doesn't sound like cycling to me. Again, just my opinion. 7 months though seems like more than enough time to give a med a shot though. I would think about trying something else.

Just my thoughts...

Krysti


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krysti thread:129777
URL: http://www.dr-bob.org/babble/20021127/msgs/130096.html